# SDR DALA2024120511454

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 59,369 hours, 30,514 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Cracked
- Location: Frame 16l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 CRACK INDICATION FOUND IN OPEN FASTENER HOLE 7 LOCATED ON FRAME 16L JO GGLE AREA. CORRECTIVE ACTION: PERFORMED REPAIRINSTRUCTION ON FASTENERS HOLE 7 LOCATED FUSELAGE FRAMES 16LH AT DOOR STOP NO. 1 AND 7 LEVEL DOUBLE JOGGLE AREA FASTENERS HOLESREPAIR MODIFICATION AS PER ERA 622681-14AD. (0692482)
